# SDR UIEA2025022200159

- Difficulty date: February 22, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 86,712 hours, 14,862 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW 1 FOLLOWED BY HYD PRESS SYSTEM 1( FOUND #1 HYD RESERVIOR RETURN LINE LEAKING AND RETURN LINE REPLACED WITH TEMPORARY FLEXIBLE LINE AND CHECKED NORMAL PER AMM 20-11-18-300-801 & GMM 3.24.1. REINSPECT EVERY 25 FLIGHT CYCLES PER GMM 3.24.1. TRANSFERED TO NON-MEL DMI 226333 DUE DATE 06MAR25. )
